# SDR AALA20070714

- Difficulty date: April 19, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 13H HAS MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 13H.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
